# SDR DL72L981873

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK IN TORQUE BOX VERTICAL WEB STA 1223 LT SIDE, ABOVE STAIRS CLOSE OUT PANEL.  REPAIRED PER MM 53-11-0.
